# SDR IPXA09557394

- Difficulty date: August 31, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON NUT PLATE ATTACH FASTENERS ON MCB SEAT TRACK BS 1184, RBL 60, WL 208.  REPAIRED MCB SEAT TRACK IAW ER NO 09-4388.
